Alert archive / Mississippi / River Flood Warnings in 2015

River Flood Warning 41, NWS New Orleans, LA

May 25, 2015Harrison County, Mississippi

NWS New Orleans, LA issued this river flood warning at May 25, 2015, 12:19 PM CDT for Harrison County, Mississippi. It took effect at May 25, 2015, 7:48 PM CDT. It was in force for 37 hr.

The area

The outline as issued.

The facts

Issued
May 25, 2015, 12:19 PM CDT (17:19 UTC)
In effect from
May 25, 2015, 7:48 PM CDT
Expired
May 27, 2015, 8:35 AM CDT
In force
37 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
Minor

County Harrison County, MS

The radar

The Mobile radar (KMOB), 87 km from the middle of the area, began a volume at 17:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Biloxi River near Lyman (LYMM6).

Action stage
10 ft
Minor stage
12 ft
Moderate stage
16 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02481130, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

245 
WGUS44 KLIX 251719
FLWLIX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
1219 PM CDT MON MAY 25 2015

...The National Weather Service in New Orleans Baton Rouge has issued
a flood warning for the following rivers in Mississippi... 

  Biloxi River Near Lyman affecting Harrison County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 12 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

MSC047-261851-
/O.NEW.KLIX.FL.W.0041.150526T0300Z-150526T1851Z/
/LYMM6.1.ER.150526T0300Z.150526T0600Z.150526T1251Z.NO/
1219 PM CDT MON MAY 25 2015

The National Weather Service in New Orleans/Baton Rouge has issued a 

* Flood Warning for 
  The Biloxi River Near Lyman.
* from this evening to Tuesday afternoon.
* At 11:00 AM Monday the stage was 9.4 feet.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 12.5 feet after midnight. The river will fall 
  below flood stage by later tomorrow.
* Impact...At 9.0 feet...The river will be bankfull at the Three 
  Rivers Road bridge.

&&
 
LAT...LON 3055 8912 3055 8917 3048 8914 3048 8909

&&

LAT...LON 3055 8912 3055 8917 3048 8914 3048 8909




$$
4 follow-up statements
742 
WGUS84 KLIX 260051
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
751 PM CDT MON MAY 25 2015

...The flood warning continues for the following river in 
Mississippi...
 
The Biloxi River Near Lyman affecting Harrison County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 12 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

MSC047-270336-
/O.EXT.KLIX.FL.W.0041.150526T0048Z-150527T0336Z/
/LYMM6.1.ER.150525T2228Z.150526T0600Z.150526T2136Z.NO/
751 PM CDT MON MAY 25 2015

...Flood Warning extended until Tuesday evening...The Flood Warning 
continues for
  The Biloxi River Near Lyman.
* until Tuesday evening.
* At 6:00 PM Monday the stage was 12.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river is expected to continue rising until cresting
  at around 13.5 feet by late tonight. The river is expected to fall
  below flood stage by tomorrow afternoon.
* Impact...At 13.0 feet...Loraine Road will begin to flood at 13 feet 
  making driving hazardous. River Road near Three Rivers Road bridge 
  will begin to flood.
* Impact...At 12.0 feet...River Road near Three Rivers Road bridge 
  will begin to flood.
* Impact...At 9.0 feet...The river will be bankfull at the Three 
  Rivers Road bridge.


&&

LAT...LON 3055 8912 3055 8917 3048 8914 3048 8909




$$
409 
WGUS84 KLIX 261554
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
1054 AM CDT TUE MAY 26 2015

...The flood warning continues for the following rivers in 
Mississippi...
 
  Biloxi River Near Lyman affecting Harrison County 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 12 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

MSC047-272154-
/O.EXT.KLIX.FL.W.0041.000000T0000Z-150528T0112Z/
/LYMM6.1.ER.150525T2228Z.150526T1300Z.150527T1912Z.NO/
1054 AM CDT TUE MAY 26 2015

...Flood Warning extended until Wednesday evening...The Flood Warning
continues for
  The Biloxi River Near Lyman.
* until Wednesday evening.
* At  8:00 AM Tuesday the stage was 13.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river is cresting and will fall to below flood 
  stage by tomorrow early afternoon.
* Impact...At 13.0 feet...Loraine Road will begin to flood at 13 feet 
  making driving hazardous. River Road near Three Rivers Road bridge 
  will begin to flood.
* Impact...At 12.0 feet...River Road near Three Rivers Road bridge 
  will begin to flood.
* Impact...At 9.0 feet...The river will be bankfull at the Three 
  Rivers Road bridge.


&&

LAT...LON 3055 8912 3055 8917 3048 8914 3048 8909




$$
388 
WGUS84 KLIX 270149
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
849 PM CDT TUE MAY 26 2015

...The flood warning continues for the following rivers in 
Mississippi...
 
The Biloxi River Near Lyman affecting Harrison County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 12 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

MSC047-280000-
/O.EXT.KLIX.FL.W.0041.000000T0000Z-150528T0000Z/
/LYMM6.1.ER.150525T2228Z.150526T1300Z.150527T1800Z.NO/
849 PM CDT TUE MAY 26 2015

The Flood Warning continues for
  The Biloxi River Near Lyman.
* until Wednesday evening.
* At 4:00 PM Tuesday the stage was 12.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river has already crested and is expected to fall 
  below flood stage by tomorrow early afternoon.
* Impact...At 12.0 feet...River Road near Three Rivers Road bridge 
  will begin to flood.
* Impact...At 9.0 feet...The river will be bankfull at the Three 
  Rivers Road bridge.

&&

LAT...LON 3055 8912 3055 8917 3048 8914 3048 8909




$$
796 
WGUS84 KLIX 271335
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
835 AM CDT WED MAY 27 2015

...The flood warning is cancelled for the following rivers in 
Mississippi...
 
  Biloxi River Near Lyman affecting Harrison County
  
&&

MSC047-271405-
/O.CAN.KLIX.FL.W.0041.000000T0000Z-150528T0000Z/
/LYMM6.1.ER.150525T2228Z.150526T1300Z.000000T0000Z.NO/
835 AM CDT WED MAY 27 2015

The Flood Warning is cancelled for
  The Biloxi River Near Lyman.
* At  8:00 AM Wednesday the stage was 11.5 feet.
* Flood stage is 12.0 feet.
* Forecast...The river crested below flood stage at 11.5 feet. The 
  river will fall to 8.7 feet by tomorrow morning.
* Impact...At 9.0 feet...The river will be bankfull at the Three 
  Rivers Road bridge.

&&

LAT...LON 3055 8912 3055 8917 3048 8914 3048 8909

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at May 25, 8:29 AM CDT, 3 hours 50 minutes earlier.

Area forecast discussion, May 25, 8:29 AM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
829 AM CDT MON MAY 25 2015

...SOUNDING DISCUSSION...
THE ATMOSPHERE THIS MORNING IS MOIST AND UNSTABLE. PW IS NEAR THE
DAILY MAX IN THE SPC CLIMATOLOGY AT 2.0 INCHES AND MIXED LAYER
CAPE IS 2500 J/KG. 850 TO 500 MB LAPSE RATE IS RELATIVELY STEEP AT
6.3 C/KM. STORMS FIRED OVERNIGHT AND WITH THE INSTABILITY IN
PLACE SHOULD GO UP AGAIN TODAY. THERE IS NOT MUCH SHEAR IN PLACE
WITH WINDS GENERALLY SSW THROUGHOUT THOUGH STORM AND SEA BREEZE
BOUNDARIES COULD ENHANCE SHEAR LOCALLY LATER TODAY. STILL... THE
SUPERCELL COMPOSITE FOR THIS PROFILE COMES OUT AT 8.3. PEAK WIND
IS 55 KTS AT 170 MB.

KRAUTMANN

&&

.PREV DISCUSSION... /ISSUED 446 AM CDT MON MAY 25 2015/

SYNOPSIS...
SURFACE MAP REVEALED A TROUGH OF LOW PRESSURE FROM IOWA TO WEST
KANSAS TO WEST TEXAS. SOUTHEAST FLOW WAS PRESENT OVER PLAINS AND
MID TO LOWER MISSISSIPPI VALLEY. DEWPOINT READINGS OF 70 DEGREES
WAS FROM THE GULF COAST TO I-20. 00Z PRECIPITABLE WATER VALUES
SHOWED MOISTURE AXIS FROM SOUTHWEST LOUISIANA TO IOWA WITH VALUES
OF 1.75 TO 2 INCHES. UPPER AIR CHARTS SHOWED A CYCLONIC
CIRCULATION WEST NEBRASKA...SOUTHWEST FLOW OVER CENTRAL AND
SOUTHERN PLAINS AND MISSISSIPPI VALLEY AND RIDGE OVER ALONG THE
SOUTHEAST ATLANTIC COAST. IN ADDITION...AN EMBEDDED SHORT WAVE
FROM WEST MS TO NORTH CENTRAL GULF AND ANOTHER OVER WEST TEXAS.
VAD WIND PROFILE REVEALED SSE FLOW OF 15KTS AT 1KFT THEN S AT 20
TO 25 KTS FROM 2KFT TO 7KFT AND SOUTHWEST FLOW ABV 7KFT. LL
HELICITY WAS AROUND 130M/S FROM SURF TO 1 AND 2KM FROM 00Z
SOUNDING.

DISCUSSION...
SHORT WAVE JUST WEST OF THE FORECAST AREA WILL CONTINUE TO YIELD
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS OVER MISSISSIPPI.
THE APPROACH OF THE WAVE MAY INCREASE LL HELICITY SURF TO 3KM UP
TO 200M/S AND COULD BE A DRIVER FOR A FEW MID LAYER SPIN THIS
MORNING AND AFTERNOON. HOWEVER...TORNADO DEVELOPMENT IS NOT
ANTICIPATED. MEANWHILE THE MOISTURE AXIS WILL SHIFT OVER THE MS
COAST AND NORTH OVER MISSISSIPPI THIS MORNING AND BECOME DIFFUSE
AS THE WAVE LIFT NORTH THIS AFTERNOON. WE MAINTAIN VALUES BETWEEN
1.5 AND 1.75 INCHES THROUGH TONIGHT BUT LOSE THE MOISTURE AXIS.
CAPE VALUES BETWEEN 1200 AND 2KJ/KG AND MOISTURE WILL BE THE
DRIVER OF SCATTERED TO NUMEROUS CONVECTION TODAY. CLOUD COVER AND
PERIODS OF RAIN WILL KEEP TEMPS IN THE MID 80S FOR TODAY.

THE SECOND WAVE OVER WEST TEXAS WILL TRACK EAST NORTHEAST ACROSS
ARKANSAS LATE TONIGHT BRINGING A THE THREAT OF STRONG TO SEVERE
STORMS MAY OCCUR JUST WEST OF THE FORECAST AREA LATE TONIGHT INTO
TUESDAY MORNING. THE WAVE DAMPENS A BIT AS IT MOVES EAST INTO THE
RIDGE. ERGO...THE THREAT OF SEVERE STORMS WILL LIKELY REMAIN JUST
WEST AND NORTH OF THE AREA. ONE OR TWO SEVERE STORMS WITH WIND
GUSTS CAN NOT BE RULED OUT. THE MAIN TROUGH WILL LIFT AS ANOTHER
DEEPENS OVER THE WEST COAST AND ROCKIES WEDNESDAY THROUGH FRIDAY.
SOUTHERLY FLOW AND DEEP MOISTURE WILL REMAIN IN PLAY THROUGH THE
WEEKEND TO SUPPORT A CHANCE OF CONVECTION EACH THURSDAY THROUGH
THE WEEKEND. 18

AVIATION... MOST TERMINALS ARE VFR WITH A FEW OBSERVING OCCASIONAL
MVFR DUE TO LOW CLOUDS WITH THUNDERSTORMS. ISOLATED TO SCATTERED
CONVECTION WILL CONTINUE TO BE A POTENTIAL IMPACT FOR ALL TERMINALS
EAST OF A KHUM TO KMCB LINE. CONDITIONS TODAY WILL BE SIMILAR TO
YESTERDAY WITH SHOWERS IN THE MORNING AND THUNDER IN THE AFTERNOON.

MEFFER &&

MARINE... STRONG RIDGE OF HIGH PRESSURE CURRENTLY CENTERED IN THE
WESTERN ATLANTIC EXTENDS WELL INTO THE GULF OF MEXICO. IT WILL
REMAIN IN PLACE THROUGHOUT THE WEEK AND WEEKEND BUT IN A MUCH WEAKER
STATE BEYOND MIDWEEK AS AN UPPER LEVEL TROUGH SWINGING THROUGH THE
NORTHEAST SUPPRESSES THE RIDGE. SURFACE TROUGH GENERALLY REMAINING
WEST OF THE AREA OVER WESTERN TEXAS WILL KEEP THE LOCAL PRESSURE
GRADIENT FAIRLY TIGHT THROUGH MIDWEEK. THE RESULT WILL BE SOUTHEAST
WINDS IN THE 15 TO 20 KNOT RANGE. SO EXPECT TO SEE EXERCISE CAUTION
HEADLINES FOR THE NEXT FEW DAYS. WINDS WILL BEGIN TO RELAX MIDWEEK
ONWARD AS SURFACE TROUGH TO THE WEST DISSIPATES AND HIGH PRESSURE
FROM THE EAST WEAKENS.

MEFFER &&

DECISION SUPPORT... DSS CODE...BLUE. DEPLOYED...NONE.
ACTIVATION...NONE. ACTIVITIES...SEVERE WEATHER OPERATIONS.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
         TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  82  71  84  71 /  70  50  70  40
BTR  85  73  85  73 /  60  60  70  40
ASD  83  73  85  73 /  60  50  70  50
MSY  83  75  86  74 /  70  50  70  50
GPT  82  75  85  75 /  70  50  70  50
PQL  82  72  85  72 /  70  50  70  50

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, May 25, 10:13 AM CDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1013 AM CDT MON MAY 25 2015

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-260315-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1013 AM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON.
SOME STORMS COULD BE STRONG WITH GUSTY WINDS AND HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NUMEROUS THUNDERSTORMS ARE EXPECTED THROUGH WEDNESDAY...BECOMING
MORE SCATTERED FOR THE END OF THE WEEK. WHILE ORGANIZED SEVERE
WEATHER IS NOT ANTICIPATED AT THIS TIME... A FEW STORMS COULD
BECOME STRONG TO SEVERE TUESDAY AND WEDNESDAY AFTERNOONS. THE
PRIMARY THREATS FROM ANY THUNDERSTORMS WILL BE FREQUENT
LIGHTNING...GUSTY WINDS...HAIL AND HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

In the hours before

Special weather statement, May 25, 11:42 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1142 AM CDT MON MAY 25 2015

LAZ069-251715-
LOWER PLAQUEMINES-
1142 AM CDT MON MAY 25 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL PLAQUEMINES PARISH...

AT 1140 AM CDT...A STRONG THUNDERSTORM WAS NEAR VENICE...OR 26 MILES
SOUTHEAST OF PORT SULPHUR...MOVING NORTH AT 15 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BOOTHVILLE...VENICE...BURAS...BOOTHVILLE-VENICE...BURAS-TRIUMPH AND
BOOTHVILLE ASOS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2921 8933 2915 8934 2915 8940 2919 8941
      2916 8941 2915 8944 2924 8949 2924 8947
      2938 8951 2939 8938 2938 8933 2938 8936
      2937 8939 2936 8940 2934 8926 2915 8929
      2914 8933
TIME...MOT...LOC 1640Z 184DEG 14KT 2923 8939

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 9:03 PM CDTSpecial Weather StatementLIXAmite42 min
May 24, 9:46 PM CDTSpecial Weather StatementLIXAmite14 min

Nearby

River Flood Warnings in Mississippi, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.